MAUDE Adverse Event Report: SPECTRUM MEDICAL S.R.L. QUANTUM PERFUSION DUAL LUMEN CANNULA DL31F

SPECTRUM MEDICAL S.R.L. QUANTUM PERFUSION DUAL LUMEN CANNULA DL31F
Model Number DL31F-V0
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 06/07/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information related to the event will be available after investigation of returned device, which would be addressed in a follow-up report.
 
Event or Problem Description
(b)(6), placed their first cannula (31fr) on saturday.Cannula dislodged while trying to remove the obturator.During second attempt could not remove obturator.Small kink in rv.Clinician stated patient went to ct for possible rv wall injury and bronchial arterial bleed.Cannula still in use, will request return once the cannula is removed.
 
Additional Manufacturer Narrative
No investigation could be possible since the device has been disposed off by the hospital at the end.Nevertheless, no further investigation or corrective actions have deemed required for the following reasons: - since the kinking could not have occurred with the introducer in place, it is assumed that the cannula was not correctly positioned in relation to the patient's anatomy.- the clinical procedure was anyway successfully completed.- all indications for use and warnings are already included in the instructions for use.
 
Event or Problem Description
Prisma columbia placed their first cannula (31fr) on saturday.Cannula dislodged while trying to remove the obturator.During second attempt could not remove obturator.Small kink in rv.Clinician stated patient went to ct for possible rv wall injury and bronchial arterial bleed.Cannula still in use, will request return once the cannula is removed.

Brand Name
QUANTUM PERFUSION DUAL LUMEN CANNULA DL31F
Common Device Name
DUAL LUMEN CANNULA
Manufacturer (Section D)
SPECTRUM MEDICAL S.R.L.
via di mezzo, 23
mirandola, modena 41037
IT  41037
Manufacturer (Section G)
SPECTRUM MEDICAL S.R.L.
via di mezzo, 23
mirandola, modena 41037
IT   41037
Manufacturer Contact
raffaella tommasini
via di mezzo, 23
mirandola, modena 41037
IT   41037
MDR Report Key22392355
Report Number3016746283-2025-00005
Device Sequence Number15743271
Product Code DWF
UDI-Device Identifier08051160300792
UDI-Public(01)08051160300792(17)260220(10)G001179
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K221353
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 08/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/20/2026
Device Model NumberDL31F-V0
Device Lot NumberG001179
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2025
Supplement Date Received by Manufacturer06/09/2025
Initial Report FDA Received Date07/03/2025
Supplement Report FDA Received Date09/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown